# SDR 99ZZZX756

- Difficulty date: January 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Robsin R22
- Engine: Lyc O320B2C
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: LW17060
- Condition: Mismanufactured
- Location: Engine
- Part time: 2,063 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT OVERHAUL, CRANKSHAFT GEAR COUNTERBORE WAS INSPECTED PER FAA AD 91-14-22.  NEW GEAR, P/N 13S19646, COULD NOT BE INSTALLED IN CRANKSHAFT DUE TO OUT-OF-TOLERANCE CONDITION OF DOWEL HOLE RADIAL POSITION IN CRANKSHAFT.  CRANKSHAFT WAS REPAIRED BY RELOCATING DOWEL HOLE .0035 INCH CLOSER TO CRANKSHAFT AXIS AND INSTALLING OVERSIZE DOWEL.  THIS IS THE EIGHTH EXAMPLE OF THIS CONDITION NOTED BY THIS REPAIR STATION.
